Mathematical Finance

Cover image for Vol. 22 Issue 3

July 2012

Volume 22, Issue 3

Pages 419–589

  1. ARTICLES

    1. Top of page
    2. ARTICLES
    1. VALUATION OF CONTINUOUSLY MONITORED DOUBLE BARRIER OPTIONS AND RELATED SECURITIES (pages 419–444)

      Mitya Boyarchenko and Sergei Levendorskiĭ

      Article first published online: 5 DEC 2010 | DOI: 10.1111/j.1467-9965.2010.00469.x

    2. TRANSIENT LINEAR PRICE IMPACT AND FREDHOLM INTEGRAL EQUATIONS (pages 445–474)

      Jim Gatheral, Alexander Schied and Alla Slynko

      Article first published online: 23 MAY 2011 | DOI: 10.1111/j.1467-9965.2011.00478.x

    3. HAZARD PROCESSES AND MARTINGALE HAZARD PROCESSES (pages 519–537)

      Delia Coculescu and Ashkan Nikeghbali

      Article first published online: 5 DEC 2010 | DOI: 10.1111/j.1467-9965.2010.00471.x

    4. EQUILIBRIUM ASSET AND OPTION PRICING UNDER JUMP DIFFUSION (pages 538–568)

      Jin E. Zhang, Huimin Zhao and Eric C. Chang

      Article first published online: 5 DEC 2010 | DOI: 10.1111/j.1467-9965.2010.00468.x

    5. NONREPLICATION OF OPTIONS (pages 569–584)

      Christos Kountzakis, Ioannis A. Polyrakis and Foivos Xanthos

      Article first published online: 5 DEC 2010 | DOI: 10.1111/j.1467-9965.2010.00467.x

    6. THE CANONICAL MODEL SPACE FOR LAW-INVARIANT CONVEX RISK MEASURES IS L1 (pages 585–589)

      Damir Filipović and Gregor Svindland

      Article first published online: 6 JUN 2012 | DOI: 10.1111/j.1467-9965.2012.00534.x

SEARCH

SEARCH BY CITATION